I've got plenty of legit
. At this time I take 4/mg clonazapam/day (pain med booster and helps w/pain cycle anxiety) and am given 2 mgs lorazapam in an IV push (auguments main ingrediant and acts for short term pain reduction) I was rx'd xanax
back in the day and it did nothing
for me. It's effects were gone as soon as I felt them, I swear. So that says something about how fast acting it is, I've heard it's the fastest of the benzo
or one of them. So wouldn't that be best if you know how you react for something like a presentation?
) is on the fast side of medium in terms of how fast it acts, half life, etc...Because I take the clonazapam maybe, or maybe because I just metabolize benzos like a starving garbage disposal lol, I can barely feel the 2 mgs. pushed in an IV (on top of my usual 4/mg clonazapam & 80 mgs methadone
, and many other "this may make you sleepy" non controlled substance rx's and plenty of otc benedryl) They often push benedryl too in my IV--50 mgs, it auguments pain meds
if anyone is interested. Lorazapam in tab (I keep 4 mgs always at home in case I can't get IV for breakthrough pain) takes 30-40 mins to work and peaks at about 1 hr for 2 hours. I take all benzos sublingually before swallowing excess
..even it doen't help, it can't hurt, right? Lasts 4 hr.s IV push last 2hrs only. Peaks for 30 mins maybe? When I was prescribe Valuim tbs they were on the medium/medium or longer side of medium. Took 30-40 minutes to work, peaked about in 90 min and lasted 3-4 hrs I think.
Would never recommend clonazapam from my personal (legit rx'd) experience for a planned, timed limited event
. I was started on 3 mgs. day. Barely felt it first day. Takes 3 days to fully feel my dose. Never feel a "peak" ever because its an even drug
for long term use & its subtle. The only things I've only heard friends talk about using it outside the RX purposes is to handle excess anxiety (self treat by taking more) or to boost other drugs
, like various stronger opiates
. I've heard tell & seen using it w/an extremely
to intensify and give legs to the "high" (lol..I'd call it a nice "low" but who am I?) I've seen injecting it but someone here said its no use. But I've witness many many ppl do so w/their other spoon feedings (which I do not do
). Pistaccio green, kind of pretty looking..They call clonazapam "pins" after the brand name, Klonopin
. If you really want clonazapam afterall, I just hit apon an important thing. Everyone has the "pretty green" image. That's the color of the 1 mg. pills. I've had some horrid batches of generic 1mgs quality-wise. Once I even had w/d symptoms that magically dissapeared when I refilled. Once the pharmacy was out of 1 mgs and subbed 2mgs that I cut in half. No more quality issues. Not one time, ever again since I changed to the 2mg tabs.
I know what others say here about Klonopin and I would never suggest how someone else would react as far as sleepiness. And I am not posing as a doctor or phamacist.
But I will say that 3 doctors and 2 pharmacists have told me that beyond how stupid the person may act and feel, clonzapam is actually fairly non-toxic. A person can (not should!!!)
take tons of it and expect to survive. Some of them might look like such an ass they might wish they didn't or they might lose a few days. It's the weirdo benzo they say.